Publications with L. Halbeisen

All publications by Lorenz J. Halbeisen and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:488 Halbeisen, L. J., & Shelah, S. (1994). Consequences of arithmetic for set theory. J. Symbolic Logic, 59(1), 30–40. arXiv: math/9308220 DOI: 10.2307/2275247 MR: 1264961
Sh:699 Halbeisen, L. J., & Shelah, S. (2001). Relations between some cardinals in the absence of the axiom of choice. Bull. Symbolic Logic, 7(2), 237–261. arXiv: math/0010268 DOI: 10.2307/2687776 MR: 1839547
Sh:1150 Brendle, J., Halbeisen, L. J., Klausner, L. D., Lischka, M., & Shelah, S. Halfway new cardinal characteristics. Preprint. arXiv: 1808.02442